# SDR UIEA2020040200677

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,527 hours, 20,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Noisy
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKS EXCESSIVELY LOUD DURING ALL PHASES OF FLIGHT. WORSE DURING THRUST CHANGES. OVER 80DB RECORDED IN CRUISE.( PERFORMED OPS CHECK OF A/C PACKS IAW AMM 21-00-00. COULD NOT DUPLICATE DEFECT.   OSHA REQUIREMENTS ALLOW FOR 90 DB OF CONTINUOUS LOUDNESS FOR 08 HRS OF EXPOSURE. )
